MathSciNet Relay Station
MathSciNet bibliographic data
MR2499916 35J92 (35B32 35J70 35J75 35R35)
Díaz, J. I.; Hernández, J.; Mancebo, F. J. Branches of positive and free boundary solutions for some singular quasilinear elliptic problems. J. Math. Anal. Appl. 352 (2009), no. 1, 449–474.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement